# SDR C2XA99CL050

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning
- Condition: Activated
- Location: Te Flaps
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CLE - FLT 3069 - DURING TAKEOFF ROLL, THE CREW ABORTED TAKEOFF DUE TO A ADVANCE STALL WARNING INDICATION AND A FLAP CONTROL FAULT.  THE AIRCRAFT RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE FLAP SYSTEM IAW EMB-120 MM 27-50-00, WITH NO DEFECTS NOTED.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (M)
